MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 31G X 8MM
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the submitted notification, patient experienced lack of needles in the hub, bending needles and additionally one needle broke off in the skin.The needle was removed by the user.No medical intervention has been required due to the event.He did not suffer any misdosing or health consequences.Customer confirmed he follows the ifu and rotates injection sites.However we did not receive detailed information about patient injection technique.Complained problem could be connected also with unappropriated technique of insulin delivery including not proper attachments pen needles on the pen injector, not proper insulin storage, reuse of the needles.In the instruction of use added to every product box is helpful information how to make injection in proper way : make the injection as directed by your healthcare professional, do not bend the needle.Inject slowly (approximately 10 seconds).Do not withdraw the needle immediately after injection.Do not change the direction of the pen needle while it remains in the body as this can result in bending or breaking of the needle.The literature review suggest that each broken needle should be located and removed quickly and carefully.The complained defect was not confirmed in the internal evaluation of archival sample, and device history records (dhr) review.During evaluation of archival sample observed slight exceedance on the parameter - penetration force.Such defect may be the reason on increasing pain feeling during injection.However the patient does not report increased pain sensations.Product involved in the incident has been not returned to htl-strefa s.A.For further evaluation.Htl-strefa s.A.Recommended to consult healthcare professional for assistance in choosing the appropriate injection technique.The needle was removed by patient themselves, without medical or surgical intervention.Patient did not report health deterioration due event.However, the complained problems can be considered as the product malfunction, because needles had failures in regards of meet the performance specifications which caused adverse device experiences for user.The final recommendation of hhe team is: to report the event in us.
 
Event or Problem Description
On 12/10/2025 htl-strefa inc.Received a phone call complaint.Customer stated his pen needles are bending on contact with the skin.He also said a pen needle broke off into his skin and he had to remove it using tweezers.He uses humalog, lantus, and ozempic pen injectors.He also reported having 5 to 8 pen needle that did not have a needle present.He did not suffer any mis dosing or health consequences, only the needle that broke off that he removed.Customer confirmed he follows the ifu and rotates injection sites.We are providing replacement product, and he was not able to confirm if samples for investigation analysis would be available.Sample under complaint has been not returned of further evaluation.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key23815280
Report Number9613304-2025-00014
Device Sequence Number9350341
Product Code FMI
UDI-Device Identifier00857273002237
UDI-Public(01)00857273002237(17)300101(10)F59B3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number31G X 8MM
Device Catalogue Number9209
Device Lot NumberF59B3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale